Uniqueness of Bessel Models: The Archimedean Case

Dihua Jiang, Binyong Sun, Chen Bo Zhu

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

In the archimedean case, we prove uniqueness of Bessel models for general linear groups, unitary groups and orthogonal groups.

Original languageEnglish (US)
Pages (from-to)690-709
Number of pages20
JournalGeometric and Functional Analysis
Volume20
Issue number3
DOIs
StatePublished - 2010

Bibliographical note

Funding Information:
Acknowledgements. The authors would like to thank D. Barbasch, J. Cogdell, D. Soudry, R. Stanton, and D. Vogan for helpful conversation and communication. Dihua Jiang is supported in part by NSF grant DMS-0653742 and by the Chinese Academy of Sciences. Binyong Sun is supported by NSFC grants 10801126 and 10931006. Chen-Bo Zhu is supported in part by NUS-MOE grant R-146-000-102-112.

Keywords

  • Bessel models
  • Classical groups
  • irreducible representations

Fingerprint Dive into the research topics of 'Uniqueness of Bessel Models: The Archimedean Case'. Together they form a unique fingerprint.

Cite this